• Previous Article
    Longtime robustness and semi-uniform compactness of a pullback attractor via nonautonomous PDE
  • DCDS-B Home
  • This Issue
  • Next Article
    An N-barrier maximum principle for elliptic systems arising from the study of traveling waves in reaction-diffusion systems
June  2018, 23(4): 1523-1533. doi: 10.3934/dcdsb.2018056

Time fractional and space nonlocal stochastic boussinesq equations driven by gaussian white noise

1. 

College of Science, National University of Defense Technology, Changsha, 410073, China

2. 

School of Mathematics, South China University of Technology, Guangzhou, 510640, China

* Corresponding author: Jianhua Huang

Received  April 2017 Revised  August 2017 Published  June 2018 Early access  February 2018

Fund Project: The authors are supported by NSF of China(11371367,11771449).

We present the time-spatial regularity of the nonlocal stochastic convolution for Caputo-type time fractional nonlocal Ornstein-Ulenbeck equations, and establish the existence and uniqueness of mild solutions for time fractional and space nonlocal stochastic Boussinesq equations driven by Gaussian white noise.

Citation: Tianlong Shen, Jianhua Huang, Caibin Zeng. Time fractional and space nonlocal stochastic boussinesq equations driven by gaussian white noise. Discrete and Continuous Dynamical Systems - B, 2018, 23 (4) : 1523-1533. doi: 10.3934/dcdsb.2018056
References:
[1]

C. BardosP. PenelU. Frisch and P. Sulem, Modifed dissipativity for a nonlinear evolution equation arising in turbulence, Arch. Ration. Mech. Anal., 71 (1979), 237-256.  doi: 10.1007/BF00280598.

[2]

P. M. de Carvalho-Neto and G. Planas, Mild solutions to the time fractional Navier-stokes equations in $\mathbb{R}^N$, J. Differential Equations, 259 (2015), 2948-2980.  doi: 10.1016/j.jde.2015.04.008.

[3]

J. Debbi and M. Dozzi, On the solution of nonlinear stochastic fractional partial equations in one spatial dimension, Stoch. Proc. Appl., 115 (2005), 1764-1781.  doi: 10.1016/j.spa.2005.06.001.

[4]

G. Da. Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992.

[5]

A. Heibig and L. I. Lalade, Well-posedness of a linearized fractional derivative fluid model, J. Math. Anal. Appl., 380 (2011), 211-255.  doi: 10.1016/j.jmaa.2011.02.047.

[6]

J. HuangT. Shen and Y. Li, Dynamics of stochastic fractional Boussinesq equations, Discre. Continu. Dynam. Syst.-B, 20 (2015), 2051-2067.  doi: 10.3934/dcdsb.2015.20.2051.

[7]

J. Lions, Sur l'existence de solution des équation de Navier-Stokes, C. R. Acad. Sci. Pairs, 248 (1959), 2847-2849. 

[8]

F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity, Imperrial College Press, London, 2010.

[9]

M. Shinbrot, Fractional derivatives of solutions of the Navier-stokes equations, Arch. Ration. Mech. Anal., 40 (1971), 139-154. 

[10]

Y. WangJ. Xu and P. Kloeden, Asymptotic behavior of stochastic lattice systems with a Caputo fractional time derivative, Nonlin. Anal., 135 (2016), 205-222.  doi: 10.1016/j.na.2016.01.020.

[11]

C. Zeng and Q. Yang, Mild solution of time fractional Navier-Stokes equations driven by fractional Brownian motion, Preprint, 2017. doi: 10.1016/j.spa.2017.03.013.

[12]

Y. Zhou and L. Peng, Weak solutions of the time-fractional Navier-Stokes equations and optimal control, Compu. Math. Appl., 73 (2017), 1016-1027.  doi: 10.1016/j.camwa.2016.07.007.

[13]

Y. Zhou and L. Peng, On the time-fractional Navier-Stokes equations, Compu. Math. Appl., 73 (2017), 874-891.  doi: 10.1016/j.camwa.2016.03.026.

show all references

References:
[1]

C. BardosP. PenelU. Frisch and P. Sulem, Modifed dissipativity for a nonlinear evolution equation arising in turbulence, Arch. Ration. Mech. Anal., 71 (1979), 237-256.  doi: 10.1007/BF00280598.

[2]

P. M. de Carvalho-Neto and G. Planas, Mild solutions to the time fractional Navier-stokes equations in $\mathbb{R}^N$, J. Differential Equations, 259 (2015), 2948-2980.  doi: 10.1016/j.jde.2015.04.008.

[3]

J. Debbi and M. Dozzi, On the solution of nonlinear stochastic fractional partial equations in one spatial dimension, Stoch. Proc. Appl., 115 (2005), 1764-1781.  doi: 10.1016/j.spa.2005.06.001.

[4]

G. Da. Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992.

[5]

A. Heibig and L. I. Lalade, Well-posedness of a linearized fractional derivative fluid model, J. Math. Anal. Appl., 380 (2011), 211-255.  doi: 10.1016/j.jmaa.2011.02.047.

[6]

J. HuangT. Shen and Y. Li, Dynamics of stochastic fractional Boussinesq equations, Discre. Continu. Dynam. Syst.-B, 20 (2015), 2051-2067.  doi: 10.3934/dcdsb.2015.20.2051.

[7]

J. Lions, Sur l'existence de solution des équation de Navier-Stokes, C. R. Acad. Sci. Pairs, 248 (1959), 2847-2849. 

[8]

F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity, Imperrial College Press, London, 2010.

[9]

M. Shinbrot, Fractional derivatives of solutions of the Navier-stokes equations, Arch. Ration. Mech. Anal., 40 (1971), 139-154. 

[10]

Y. WangJ. Xu and P. Kloeden, Asymptotic behavior of stochastic lattice systems with a Caputo fractional time derivative, Nonlin. Anal., 135 (2016), 205-222.  doi: 10.1016/j.na.2016.01.020.

[11]

C. Zeng and Q. Yang, Mild solution of time fractional Navier-Stokes equations driven by fractional Brownian motion, Preprint, 2017. doi: 10.1016/j.spa.2017.03.013.

[12]

Y. Zhou and L. Peng, Weak solutions of the time-fractional Navier-Stokes equations and optimal control, Compu. Math. Appl., 73 (2017), 1016-1027.  doi: 10.1016/j.camwa.2016.07.007.

[13]

Y. Zhou and L. Peng, On the time-fractional Navier-Stokes equations, Compu. Math. Appl., 73 (2017), 874-891.  doi: 10.1016/j.camwa.2016.03.026.

[1]

Jean Daniel Djida, Juan J. Nieto, Iván Area. Parabolic problem with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 609-627. doi: 10.3934/dcdss.2020033

[2]

Ndolane Sene. Mittag-Leffler input stability of fractional differential equations and its applications. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 867-880. doi: 10.3934/dcdss.2020050

[3]

Mehmet Yavuz, Necati Özdemir. Comparing the new fractional derivative operators involving exponential and Mittag-Leffler kernel. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 995-1006. doi: 10.3934/dcdss.2020058

[4]

Raziye Mert, Thabet Abdeljawad, Allan Peterson. A Sturm-Liouville approach for continuous and discrete Mittag-Leffler kernel fractional operators. Discrete and Continuous Dynamical Systems - S, 2021, 14 (7) : 2417-2434. doi: 10.3934/dcdss.2020171

[5]

Behzad Ghanbari, Devendra Kumar, Jagdev Singh. An efficient numerical method for fractional model of allelopathic stimulatory phytoplankton species with Mittag-Leffler law. Discrete and Continuous Dynamical Systems - S, 2021, 14 (10) : 3577-3587. doi: 10.3934/dcdss.2020428

[6]

Antonio Coronel-Escamilla, José Francisco Gómez-Aguilar. A novel predictor-corrector scheme for solving variable-order fractional delay differential equations involving operators with Mittag-Leffler kernel. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 561-574. doi: 10.3934/dcdss.2020031

[7]

Ricardo Almeida, M. Luísa Morgado. Optimality conditions involving the Mittag–Leffler tempered fractional derivative. Discrete and Continuous Dynamical Systems - S, 2022, 15 (3) : 519-534. doi: 10.3934/dcdss.2021149

[8]

Kaouther Bouchama, Yacine Arioua, Abdelkrim Merzougui. The Numerical Solution of the space-time fractional diffusion equation involving the Caputo-Katugampola fractional derivative. Numerical Algebra, Control and Optimization, 2021  doi: 10.3934/naco.2021026

[9]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete and Continuous Dynamical Systems - S, 2021, 14 (10) : 3659-3683. doi: 10.3934/dcdss.2021023

[10]

Ebenezer Bonyah, Samuel Kwesi Asiedu. Analysis of a Lymphatic filariasis-schistosomiasis coinfection with public health dynamics: Model obtained through Mittag-Leffler function. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 519-537. doi: 10.3934/dcdss.2020029

[11]

Amina-Aicha Khennaoui, A. Othman Almatroud, Adel Ouannas, M. Mossa Al-sawalha, Giuseppe Grassi, Viet-Thanh Pham. The effect of caputo fractional difference operator on a novel game theory model. Discrete and Continuous Dynamical Systems - B, 2021, 26 (8) : 4549-4565. doi: 10.3934/dcdsb.2020302

[12]

Yejuan Wang, Tongtong Liang. Mild solutions to the time fractional Navier-Stokes delay differential inclusions. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 3713-3740. doi: 10.3934/dcdsb.2018312

[13]

Nguyen Huy Tuan, Vo Van Au, Runzhang Xu. Semilinear Caputo time-fractional pseudo-parabolic equations. Communications on Pure and Applied Analysis, 2021, 20 (2) : 583-621. doi: 10.3934/cpaa.2020282

[14]

Xinjing Wang. Liouville type theorem for Fractional Laplacian system. Communications on Pure and Applied Analysis, 2020, 19 (11) : 5253-5268. doi: 10.3934/cpaa.2020236

[15]

Miloud Moussai. Application of the bernstein polynomials for solving the nonlinear fractional type Volterra integro-differential equation with caputo fractional derivatives. Numerical Algebra, Control and Optimization, 2021  doi: 10.3934/naco.2021021

[16]

Yixuan Wu, Yanzhi Zhang. Highly accurate operator factorization methods for the integral fractional Laplacian and its generalization. Discrete and Continuous Dynamical Systems - S, 2022, 15 (4) : 851-876. doi: 10.3934/dcdss.2022016

[17]

Francesco Mainardi. On some properties of the Mittag-Leffler function $\mathbf{E_\alpha(-t^\alpha)}$, completely monotone for $\mathbf{t> 0}$ with $\mathbf{0<\alpha<1}$. Discrete and Continuous Dynamical Systems - B, 2014, 19 (7) : 2267-2278. doi: 10.3934/dcdsb.2014.19.2267

[18]

Xi Wang, Zuhan Liu, Ling Zhou. Asymptotic decay for the classical solution of the chemotaxis system with fractional Laplacian in high dimensions. Discrete and Continuous Dynamical Systems - B, 2018, 23 (9) : 4003-4020. doi: 10.3934/dcdsb.2018121

[19]

Qiang Lin, Xueteng Tian, Runzhang Xu, Meina Zhang. Blow up and blow up time for degenerate Kirchhoff-type wave problems involving the fractional Laplacian with arbitrary positive initial energy. Discrete and Continuous Dynamical Systems - S, 2020, 13 (7) : 2095-2107. doi: 10.3934/dcdss.2020160

[20]

Ruiyang Cai, Fudong Ge, Yangquan Chen, Chunhai Kou. Regional gradient controllability of ultra-slow diffusions involving the Hadamard-Caputo time fractional derivative. Mathematical Control and Related Fields, 2020, 10 (1) : 141-156. doi: 10.3934/mcrf.2019033

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (243)
  • HTML views (357)
  • Cited by (3)

Other articles
by authors

[Back to Top]